Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 628, NWS Norman, OK
NWS Norman, OK issued this severe thunderstorm warning at Nov 7, 2011, 10:59 PM CST for 4 counties in Oklahoma. It was in force for 61 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Nov 7, 2011, 10:59 PM CST (04:59 UTC)
- Expired
- Nov 8, 2011, 12:00 AM CST
- In force
- 61 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
Counties Cleveland County, OK, McClain County, OK, Oklahoma County, OK, Pottawatomie County, OK
The radar
The Norman radar (KTLX), 3 km from the middle of the area, began a volume at 05:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Nov 7, 11:00 PM CST | TSTM WND DMG | 2 Nw Norman, OK | DAMAGE REPORTED TO HANGARS AND PLANES AT MAX WESTHEIMER AIRPORT. TIME ESTIMATED FROM RADAR. |
| Nov 7, 11:06 PM CST | TSTM WND GST 70 | Norman, OK | 12TH AVE NE AND TECUMSEH RD |
| Nov 8, 12:00 AM CST | TSTM WND DMG | 2 Nw Norman, OK | DAMAGE REPORTED TO HANGARS AND PLANES AT MAX WESTHEIMER AIRPORT. TIME ESTIMATED FROM RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Nov 7, 8:28 PM CST | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 5.0 hours before the alert went out and 17 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1647 J/kg
- Mixed-layer CIN
- -1 J/kg
- Mixed-layer LCL
- 574 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 316 m²/s²
- 0-3 km storm-relative helicity
- 325 m²/s²
- Significant tornado parameter
- 3.0
- Supercell composite
- 12.9
The text
As transmitted, in the capitals the NWS used until 2016.
374
WUUS54 KOUN 080459
SVROUN
OKC027-087-109-125-080600-
/O.NEW.KOUN.SV.W.0628.111108T0459Z-111108T0600Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
1059 PM CST MON NOV 7 2011
THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN CLEVELAND COUNTY IN CENTRAL OKLAHOMA...
NORTHERN MCCLAIN COUNTY IN CENTRAL OKLAHOMA...
SOUTHEASTERN OKLAHOMA COUNTY IN CENTRAL OKLAHOMA...
NORTHWESTERN POTTAWATOMIE COUNTY IN CENTRAL OKLAHOMA...
* UNTIL MIDNIGHT CST
* AT 1058 PM CST...NATIONAL WEATHER SERVICE RADAR INDICATED SEVERE
THUNDERSTORMS ALONG A LINE EXTENDING FROM SOUTHERN OKLAHOMA CITY TO
6 MILES WEST OF NORMAN TO 13 MILES SOUTHWEST OF NORMAN TO 10 MILES
SOUTHWEST OF NOBLE...MOVING NORTHEAST AT 45 MPH.
HAZARDS IN THE WARNING INCLUDE...
HAIL UP TO THE SIZE OF QUARTERS...
WIND GUSTS TO 65 MPH...
* LOCATIONS IN THE WARNING INCLUDE BETHEL ACRES...HARRAH...LAKE
THUNDERBIRD...MCLOUD...MOORE...NEWALLA...NOBLE...NORMAN...PINK...
SOUTHEASTERN OKLAHOMA CITY...STANLEY DRAPER LAKE AND STELLA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH NO ADVANCE WARNING.
MOVE IMMEDIATELY TO A STORM SHELTER... BASEMENT OR STURDY BUILDING IF
A TORNADO IS SIGHTED.
&&
LAT...LON 3511 9743 3530 9762 3550 9714 3547 9714
3546 9711 3523 9691
TIME...MOT...LOC 0458Z 233DEG 41KT 3536 9752 3522 9749
3513 9757 3508 9749
$$
SMITH1 follow-up statement
406
WWUS54 KOUN 080508
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1108 PM CST MON NOV 7 2011
OKC087-080518-
/O.CAN.KOUN.SV.W.0628.000000T0000Z-111108T0600Z/
MCCLAIN OK-
1108 PM CST MON NOV 7 2011
...THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED FOR NORTHERN
MCCLAIN COUNTY...
LAT...LON 3512 9740 3514 9741 3516 9743 3536 9745
3550 9714 3547 9714 3546 9711 3523 9691
TIME...MOT...LOC 0508Z 233DEG 41KT 3542 9740 3528 9737
3519 9745 3514 9737
$$
OKC027-109-125-080600-
/O.CON.KOUN.SV.W.0628.000000T0000Z-111108T0600Z/
CLEVELAND OK-OKLAHOMA OK-POTTAWATOMIE OK-
1108 PM CST MON NOV 7 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CST
FOR NORTHWESTERN POTTAWATOMIE...SOUTHEASTERN OKLAHOMA AND
NORTHEASTERN CLEVELAND COUNTIES...
AT 1108 PM CST...NATIONAL WEATHER SERVICE RADAR DETECTED SEVERE
THUNDERSTORMS ALONG A LINE EXTENDING FROM CENTRAL OKLAHOMA CITY TO
NORTHERN NORMAN TO NOBLE...MOVING NORTHEAST AT 45 MPH.
HAZARDS IN THE WARNING INCLUDE...
HAIL UP TO THE SIZE OF QUARTERS...
DESTRUCTIVE WIND GUSTS TO 75 MPH...
* LOCATIONS IN THE WARNING INCLUDE BETHEL ACRES...LAKE THUNDERBIRD...
MCLOUD...NEWALLA...NOBLE...NORMAN...PINK...SOUTHEASTERN OKLAHOMA
CITY...STANLEY DRAPER LAKE AND STELLA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH NO ADVANCE WARNING.
MOVE IMMEDIATELY TO A STORM SHELTER... BASEMENT OR STURDY BUILDING IF
A TORNADO IS SIGHTED.
WEAK...SHORT LIVED TORNADOES ARE POSSIBLE ALONG THE STORMS LEADING
EDGE. WIND SPEEDS WITH ANY TORNADO ARE NOT LIKELY TO GREATLY EXCEED
THOSE OF THE STRAIGHT LINE WINDS OF THE THUNDERSTORM.
&&
LAT...LON 3512 9740 3514 9741 3516 9743 3536 9745
3550 9714 3547 9714 3546 9711 3523 9691
TIME...MOT...LOC 0508Z 233DEG 41KT 3542 9740 3528 9737
3519 9745 3514 9737
$$
SMITHWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Nov 7, 9:52 PM CST, 1 hour 7 minutes earlier.
Area forecast discussion, Nov 7, 9:52 PM CST, 1 hour 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
952 PM CST MON NOV 7 2011
.DISCUSSION...
WE ARE UPDATING THE FLASH FLOOD WATCH TO BE FARTHER SOUTH. NEW
NUMERICAL GUIDANCE AND RADAR TRENDS SHOW THE HEAVY RAIN SHIFTING
SLOWLY TOWARD THE SOUTHEAST TONIGHT.
&&
.PREV DISCUSSION... /ISSUED 750 PM CST MON NOV 7 2011/
DISCUSSION...
WE ISSUED A FLASH FLOOD WATCH A SHORT TIME AGO...AND ARE NOW ALSO
MAKING SOME ADJUSTMENTS TO RAINFALL AND POP FORECASTS. THE BASIC
IDEA IS THAT WE EXPECT TRAINING ECHOES ALONG A STATIONARY FRONT THIS
EVENING...LEADING TO HEAVY RAINFALL AND THE POSSIBILITY OF FLASH
FLOODING. THE FRONT IS EXPECTED TO SHIFT SLIGHTLY TO THE NORTHWEST
OVERNIGHT AS A SURFACE WAVE MOVES FROM NEAR THE SOUTHWEST CORNER
OF OKLAHOMA NORTHEAST INTO CENTRAL OKLAHOMA. THIS SHOULD SIMILARLY
SHIFT THE HEAVIER RAINFALL NORTHWEST OVERNIGHT.
PREV DISCUSSION... /ISSUED 542 PM CST MON NOV 7 2011/
AVIATION...
A STATIONARY FRONT FROM NEAR KPNC TO KCSM WILL DRIFT NW TONIGHT AS
A SURFACE WAVE MOVES NE ALONG THE FRONT. AS THE ASSOCIATED UPPER
WAVE MOVES INTO THE PLAINS TOMORROW MORNING...A DRY SLOT WILL
BRING AN END TO MOST OF THE CONVECTION...FROM SW TO NE ACROSS OK/N
TX. OVERNIGHT...EXPECT WIDESPREAD IFR CONDITIONS...NUMEROUS
SHRA/TSRA...AND NO CLEAR ORGANIZATION OF THESE FEATURES. DUE TO
THE NATURE OF THE FORECAST CONVECTION...SOME TAF SITES WILL
PROBABLY SEE TSRA OFF-AND-ON FOR MOST OF THE NIGHT.
PREV DISCUSSION... /ISSUED 240 PM CST MON NOV 7 2011/
DISCUSSION...
CONTEMPLATED A FLASH FLOOD WATCH, BUT MOST OF THE AFTERNOON/EVENING
RAINS ARE EXPECTED TO BE IN WESTERN OKLAHOMA...OUTSIDE OF THE AREA
THAT RECEIVED HEAVY RAINFALL LAST NIGHT. NO WATCH WILL BE ISSUED
NOW. OTHERWISE, POPS WERE INCREASED TO LIKELY OR HIGHER IN AREAS
EAST OF I-35 FOR TUESDAY SINCE THE UPPER WAVE IS FORECAST TO MOVE
SLOWER THAN PREVIOUSLY FORECAST. WESTERN OKLAHOMA SHOULD CLEAR
EARLY TUESDAY WITH CENTRAL PARTS OF OKLAHOMA SUBJECT TO AN
EXPECTED SQUALL LINE LATE TONIGHT.
&&
.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK 60 64 37 57 / 90 40 10 10
HOBART OK 54 62 32 58 / 100 20 0 0
WICHITA FALLS TX 59 72 39 59 / 70 30 10 10
GAGE OK 44 49 29 55 / 60 20 0 0
PONCA CITY OK 58 63 35 54 / 100 60 10 10
DURANT OK 62 73 42 59 / 50 70 10 10
&&
.OUN WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH UNTIL 6 AM CST TUESDAY FOR OKZ018>020-022>029-
033>036.
TX...NONE.
&&
23/02Hazardous weather outlook, Nov 7, 9:50 PM CST, 1 hour 9 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
950 PM CST MON NOV 7 2011
OKZ004>048-050>052-TXZ083>090-081100-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
950 PM CST MON NOV 7 2011
THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.
.DAY ONE...TODAY AND TONIGHT...
THUNDERSTORM OUTLOOK...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS OVERNIGHT ACROSS MUCH
OF OKLAHOMA AND ALL OF WESTERN NORTH TEXAS.
LOCATION...
THE SLIGHT RISK AREA IS EAST OF A LINE FROM HOLLIS...TO WATONGA...TO
BLACKWELL...AND WEST OF A LINE FROM MARIETTA TO HOLDENVILLE.
TIMING...
SEVERE STORMS WILL BE MOST LIKELY FROM NOW THROUGH 4 AM.
IMPACTS...
DAMAGE TO VEHICLES AND BUILDINGS FROM HAIL...STRONG WINDS...AND
POSSIBLY TORNADOES.
RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE
RISK AREA SHOULD PLAN FOR SEVERE WEATHER OPERATIONS THROUGH ABOUT 4
AM.
DISCUSSION...
A VERY HUMID AIRMASS IS EXPECTED TO MAINTAIN ITSELF ACROSS ALL BUT
NORTHWEST OKLAHOMA. AN UPPER LEVEL TROUGH ARRIVING FROM THE WEST
WILL PROVIDE INCREASED ENERGY TO ALLOW STRONG AND SEVERE
THUNDERSTORMS TONIGHT. THE WIND PROFILE WILL BE FAVORABLE FOR
SUPERCELL THUNDERSTORMS. THERE IS A RISK OF TORNADOES WITH SOME OF
THE THUNDERSTORMS. MOST OF THE STORMS WILL MOVE TOWARD THE
NORTHEAST. BOW ECHOES WILL FORM OCCASIONALLY OVERNIGHT...WITH THE
ASSOCIATED RISK OF DAMAGING WINDS.
HEAVY RAIN WILL ALSO BE LIKELY...AND FLASH FLOODING IS
POSSIBLE...MAINLY ALONG A LINE FROM FAR SOUTHWEST OKLAHOMA TO
NORTH-CENTRAL OKLAHOMA.
PROBABILITY TABLE...
VALID THROUGH 700 AM CST TUESDAY NOV 8.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
NWS NORMAN COUNTY WARNING AREA...100 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...100 PERCENT.
OTHER HAZARDOUS WEATHER...
HEAVY RAINFALL THIS EVENING AND OVERNIGHT MAY PRODUCE SOME FLOODING.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...
THUNDERSTORM OUTLOOK...
THE CHANCE OF STRONG THUNDERSTORMS WILL LINGER INTO TUESDAY MORNING
OVER SOUTHEAST OKLAHOMA. DRY WEATHER IS THEN FORECAST FOR SEVERAL
DAYS UNTIL A CHANCE OF THUNDERSTORMS RETURNS ON SUNDAY.
OTHER HAZARDOUS WEATHER...
LIMITED FROST AND FREEZING TEMPERATURES MAY OCCUR THURSDAY AND
FRIDAY MORNINGS.
THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED AT 5 AM
TUESDAY.
CMSIn the hours before
Local storm report, Nov 7, 8:35 PM CST, 2 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
835 PM CST MON NOV 07 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0825 PM TSTM WND GST 2 NNW PERKINS 36.00N 97.05W
11/07/2011 M66 MPH PAYNE OK MESONET
&&
DEWLocal storm report, Nov 7, 8:41 PM CST, 2 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
841 PM CST MON NOV 07 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0830 PM TSTM WND GST 2 NNW PERKINS 36.00N 97.05W
11/07/2011 M81 MPH PAYNE OK MESONET
&&
DEWSpecial weather statement, Nov 7, 9:21 PM CST, 1 hour 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
921 PM CST MON NOV 7 2011
OKZ019-020-024>026-028-029-080330-
CANADIAN OK-CLEVELAND OK-LINCOLN OK-LOGAN OK-MCCLAIN OK-OKLAHOMA OK-
PAYNE OK-
921 PM CST MON NOV 7 2011
...SIGNIFICANT WEATHER ADVISORY...
THIS SIGNIFICANT WEATHER ADVISORY IS FOR CANADIAN...CLEVELAND...
LINCOLN...LOGAN...MCCLAIN...OKLAHOMA AND PAYNE COUNTIES.
AT 919 PM CST...THE LEADING EDGE OF AN AREA OF STRONG THUNDERSTORMS
EXTENDED FROM CUSHING TO NORTH SIDES OF OKLAHOMA CITY TO UNION CITY.
THE STORMS WERE MOVING NORTHEAST AT 40 MPH.
HAZARDS INCLUDE...
WIND GUSTS TO 50 MPH...
HAIL UP TO THE SIZE OF NICKELS...
FREQUENT CLOUD TO GROUND LIGHTNING...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...
SEVERE WEATHER IS NOT EXPECTED AND NO WARNINGS ARE ANTICIPATED AT
THIS TIME.
LAT...LON 3622 9681 3616 9680 3617 9668 3571 9661
3524 9766 3534 9767 3533 9771 3563 9784
3626 9685Local storm report, Nov 7, 9:31 PM CST, 1 hour 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
931 PM CST MON NOV 07 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0930 PM HAIL 7 SSW FORT COBB 35.01N 98.49W
11/07/2011 E1.00 INCH CADDO OK AMATEUR RADIO
&&
DWSpecial weather statement, Nov 7, 9:31 PM CST, 1 hour 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
931 PM CST MON NOV 7 2011
OKZ023-035-037-038-TXZ085-080400-
CADDO OK-COMANCHE OK-KIOWA OK-TILLMAN OK-WILBARGER TX-
931 PM CST MON NOV 7 2011
...SIGNIFICANT WEATHER ADVISORY...
THIS SIGNIFICANT WEATHER ADVISORY IS FOR CADDO...COMANCHE...KIOWA...
TILLMAN AND WILBARGER COUNTIES.
AT 931 PM CST...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM 10
MILES NORTH OF WICHITA MOUNTAINS WILDLIFE REFUGE TO DAVIDSON...MOVING
NORTHEAST AT 40 MPH.
HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH...
WIND GUSTS TO 50 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...
LAT...LON 3501 9851 3469 9859 3462 9863 3432 9873
3412 9914 3448 9903 3452 9890 3493 9874Special weather statement, Nov 7, 10:08 PM CST, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1008 PM CST MON NOV 7 2011
OKZ023-024-027-038-080445-
CADDO OK-CANADIAN OK-COMANCHE OK-GRADY OK-
1008 PM CST MON NOV 7 2011
...SIGNIFICANT WEATHER ADVISORY...
THIS SIGNIFICANT WEATHER ADVISORY IS FOR CADDO...CANADIAN...COMANCHE
AND GRADY COUNTIES.
AT 1007 PM CST...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM 5
MILES WEST OF MINCO TO SOUTHERN LAKE ELLSWORTH...MOVING EAST AT 30
MPH. TORRENTIAL RAINFALL AND STRONG WINDS CAN BE EXPECTED FROM THESE
STORMS.
HAZARDS INCLUDE...
WIND GUSTS TO 50 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...
LAT...LON 3539 9767 3483 9780 3473 9802 3474 9854
3488 9832 3543 9809The office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 7, 6:12 PM CST | Severe Thunderstorm Warning | OUN | Blaine, Caddo, Canadian, Custer, Kingfisher, Kiowa and 1 more | 63 min |
| Nov 7, 6:15 PM CST | Severe Thunderstorm Warning | OUN | Greer, Jackson | 45 min |
| Nov 7, 6:30 PM CST | Areal Flood Advisory | OUN | Beckham, Blaine, Caddo, Canadian, Custer, Greer and 3 more | 3 hr |
| Nov 7, 6:32 PM CST | Areal Flood Advisory | OUN | Beckham, Blaine, Caddo, Canadian, Custer, Greer and 3 more | 3 hr |
| Nov 7, 6:41 PM CST | Severe Thunderstorm Warning | OUN | Harmon, Jackson | 49 min |
| Nov 7, 6:58 PM CST | Severe Thunderstorm Warning | OUN | Greer, Jackson, Kiowa | 47 min |
| Nov 7, 7:00 PM CST | Flash Flood Watch | OUN | Alfalfa, Beckham, Blaine, Caddo, Canadian, Carter and 31 more | 15 hr |
| Nov 7, 7:25 PM CST | Severe Thunderstorm Warning | OUN | Comanche, Greer, Jackson, Kiowa, Tillman, Washita | 50 min |
| Nov 7, 8:16 PM CST | Severe Thunderstorm Warning | OUN | Lincoln, Logan, Payne | 44 min |
| Nov 7, 8:22 PM CST | Severe Thunderstorm Warning | OUN | Caddo, Comanche, Kiowa | 53 min |
| Nov 7, 8:26 PM CST | Severe Thunderstorm Warning | OUN | Tillman | 64 min |
| Nov 7, 8:44 PM CST | Severe Thunderstorm Warning | OUN | Jackson, Kiowa, Tillman | 46 min |
| Nov 7, 9:13 PM CST | Severe Thunderstorm Warning | OUN | Caddo, Comanche, Grady | 47 min |
| Nov 7, 9:21 PM CST | Special Weather Statement | OUN | Lincoln, Oklahoma, Payne | 9 min |
| Nov 7, 9:31 PM CST | Special Weather Statement | OUN | Tillman | 29 min |
| Nov 7, 10:08 PM CST | Special Weather Statement | OUN | Grady | 37 min |
| Nov 7, 10:10 PM CST | Flash Flood Warning | OUN | Caddo, Canadian, Cleveland, Grady, Lincoln, Logan and 4 more | 3 hr |
| Nov 7, 10:47 PM CST | Severe Thunderstorm Warning | OUN | Canadian, Cleveland, Grady, Oklahoma | 45 min |
| Nov 7, 11:03 PM CST | Special Weather Statement | OUN | Stephens | 42 min |
| Nov 7, 11:14 PM CST | Special Weather Statement | OUN | Jackson | 31 min |
| Nov 7, 11:20 PM CST | Severe Thunderstorm Warning | OUN | Cleveland, Lincoln, Oklahoma, Pottawatomie, Seminole | 55 min |
| Nov 7, 11:29 PM CST | Special Weather Statement | OUN | Stephens | 46 min |
| Nov 7, 11:54 PM CST | Special Weather Statement | OUN | Garvin, McClain | 36 min |
| Nov 8, 12:19 AM CST | Special Weather Statement | OUN | Okfuskee | 26 min |
| Nov 8, 12:30 AM CST | Special Weather Statement | OUN | Jackson | 30 min |
| Nov 8, 1:16 AM CST | Special Weather Statement | OUN | Stephens | 14 min |
| Nov 8, 1:25 AM CST | Special Weather Statement | OUN | Jackson | 35 min |
| Nov 8, 1:55 AM CST | Special Weather Statement | OUN | Garvin | 35 min |
| Nov 8, 5:33 AM CST | Special Weather Statement | OUN | Jefferson | 27 min |
| Nov 8, 6:29 AM CST | Special Weather Statement | OUN | Love | 46 min |
| Nov 8, 7:00 AM CST | Special Weather Statement | OUN | Carter, Johnston, Marshall | 45 min |
| Nov 8, 7:38 AM CST | Special Weather Statement | OUN | Atoka, Bryan, Coal, Johnston, Marshall, Pontotoc | 37 min |
| Nov 8, 7:48 AM CST | Severe Thunderstorm Warning | OUN | Atoka, Bryan, Coal, Hughes, Johnston, Marshall and 1 more | 87 min |
| Nov 8, 9:19 AM CST | Special Weather Statement | OUN | Atoka, Bryan | 26 min |
| Nov 8, 9:35 AM CST | Special Weather Statement | OUN | Atoka | 10 min |
| Nov 8, 3:12 PM CST | River Flood Warning | OUN | Logan | 16 hr |
| Nov 8, 3:12 PM CST | River Flood Warning | OUN | Logan | 18 hr |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.